# SDR CALA2014032690695

- Difficulty date: March 24, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 50,375 hours, 20,502 cycles
- Engine: Iae V2527A5
- System (JASC): 7700 · Engine Indicating System
- Part: Stall Warning
- Condition: Activated
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STALL DISPLAYED ON UPPER ECAM SCREEN DURING STEADY STATE CLIMB OR CRUISE.  ENG NOT SHUTDOWN, ENG 1.  ENG 1 STALL ECAM NO OTHER INDICATIONS.
